Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 18, NWS Austin/San Antonio, TX

February 19, 2017Edwards County, Kinney County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 19, 2017, 6:29 PM CST for Edwards County, Kinney County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 19, 2017, 6:29 PM CST (00:29 UTC)
Expired
Feb 19, 2017, 7:15 PM CST
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edwards County, TX, Kinney County, TX

The radar

The Laughlin AFB radar (KDFX), 35 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 19, 6:18 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

487 
WUUS54 KEWX 200029
SVREWX
TXC137-271-200115-
/O.NEW.KEWX.SV.W.0018.170220T0029Z-170220T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
629 PM CST SUN FEB 19 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern Kinney County in south central Texas...
  South central Edwards County in south central Texas...

* Until 715 PM CST

* At 629 PM CST, a severe thunderstorm was located near Alamo
  Village, or 10 miles northeast of Brackettville, moving north at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brackettville, Anacacho, Alamo Village and Turkey Mountain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2931 10051 2975 10035 2973 10003 2973 10002
      2971 10006 2968 10002 2966 10003 2965 10002
      2962 10003 2962 10011 2945 10011 2914 10026
TIME...MOT...LOC 0029Z 200DEG 21KT 2945 10033 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
2 follow-up statements
603 
WWUS54 KEWX 200048
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
648 PM CST SUN FEB 19 2017

TXC137-271-200115-
/O.CON.KEWX.SV.W.0018.000000T0000Z-170220T0115Z/
Kinney TX-Edwards TX-
648 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN KINNEY AND SOUTH CENTRAL EDWARDS COUNTIES...

At 647 PM CST, a severe thunderstorm was located 11 miles northeast
of Alamo Village, or 17 miles northeast of Brackettville, moving
north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Alamo Village and Turkey Mountain. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2942 10045 2975 10035 2973 10003 2973 10002
      2971 10006 2968 10002 2966 10003 2965 10002
      2962 10003 2962 10011 2945 10011 2929 10027
TIME...MOT...LOC 0047Z 200DEG 21KT 2955 10029 

HAIL...1.00IN
WIND...60MPH
 
$$

MO
710 
WWUS54 KEWX 200057
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
657 PM CST SUN FEB 19 2017

TXC137-271-200115-
/O.CON.KEWX.SV.W.0018.000000T0000Z-170220T0115Z/
Kinney TX-Edwards TX-
657 PM CST SUN FEB 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN KINNEY AND SOUTH CENTRAL EDWARDS COUNTIES...

At 657 PM CST, a severe thunderstorm was located 15 miles southwest
of Barksdale, or 21 miles northeast of Brackettville, moving north at
25 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northeastern Kinney and south central Edwards Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2954 10036 2975 10035 2973 10009 2948 10018
TIME...MOT...LOC 0057Z 200DEG 21KT 2961 10026 

HAIL...0.88IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 6:08 PM CST, 21 minutes earlier.

Area forecast discussion, Feb 19, 6:08 PM CST, 21 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
608 PM CST Sun Feb 19 2017

.UPDATE...
Please see the 00Z aviation forecast discussion below.

&&

.AVIATION...
Little change in the forecast has been made. We did update trends for
the first few hours based on recent radar trends. Otherwise, the
main concern continues to be focused on thunderstorm activity late
this evening into early Monday morning. Minor changes to the onset
of TSRA based on the latest hi-res model guidance and radar trends as
mentioned above. We should see a decrease in thunderstorms between
09Z-12Z at our TAF sites as the main line of storms moves east.
Showers will remain in the forecast until mid-morning, then
improving conditions are in store for late morning and the afternoon.

&&

.PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/

SHORT TERM (Tonight through Monday Night)...
Latest water vapor images show a long-wave upper level trough
axis extending from the Intermountain West southeast into the
four corners region. This feature is forecast to split this
evening...sending the southern portion of the main trough/short-wave
across northeast Mexico and into our area overnight. At the surface,
a dry-line located across the extreme northwest Val Verde County as
of this writing, is expected to push further west. With that in main
and expected convection along and east of I-35 later tonight, SPC Day
1 Convective Outlook has been updated and now covers most area with
slight risk of severe thunderstorms.

DFX radar is already picking up light to moderate rain-showers along
the Rio Grande and Edwards Plateau areas. This trend is expected to
increase as the upper level short-wave moves to the east this
evening. A hand-full of HiRes models agree on scattered showers and
thunderstorms to develop across the Rio Grande later this afternoon
with widespread convection forming early this evening into the
overnight hours. By early this evening, increased instability and
with capping inversion eroding, expect storms to rapidly become
strong to severe. As the night progresses, the severe weather risk
diminishes and transition into a heavy rain event with isolated
strong storms mainly along and east of I-35.

Overall situation from early this evening into the overnight hours
is as follow: strong to severe thunderstorms are possible across most
areas across South Central Texas (exception extreme NW and E).
Primary threats will be wind gusts up to 60 mph and large hail up to
one inch in diameter. Also, heavy rain is expected as the storms move
along and east of Highway 281 due to the fact of well above
precipitable water values (1.4 to 1.7 inches). That said, storm total
rainfall amounts of 1 to 2 inches are possible with isolated pockets
of 4 to 5 inches mainly along and east of I-35.

The dry-line moves back to the east Monday morning with clearing
expected to begin out west and then into the I-35 corridor by noon
Monday. Since the upper level trough/cutoff low could be right on top
of us during the afternoon hours, decided to keep slight chances
for showers and storms mainly east of Highway 183.

LONG TERM (Tuesday through Sunday)...
The upper level system will continue to push to the southeast and
into the Gulf waters while ridging builds over the area Tuesday and
Wednesday of next week for dry and pleasant weather. Dry conditions
persist into next weekend. A cold front is expected to push across
the area late Sunday into Monday and brings our next chances for rain
across the area. Temperatures will be above normal values through the
extended period even with the passage of dry front on Friday and the
wet one late Sunday into Monday of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              62  73  53  79  52 / 100  40  -   -    0
Austin Bergstrom Intl Airport  61  71  52  78  50 / 100  50  -   -    0
New Braunfels Muni Airport     61  72  53  79  51 / 100  40  -   -    0
Burnet Muni Airport            58  71  49  76  48 / 100  20  -   -    0
Del Rio Intl Airport           55  77  50  82  48 /  50  10   0   0   0
Georgetown Muni Airport        61  71  51  77  49 / 100  40  -   -    0
Hondo Muni Airport             59  74  49  81  48 /  70  20  -    0   0
San Marcos Muni Airport        62  71  53  79  51 / 100  50  -   -    0
La Grange - Fayette Regional   64  72  55  77  53 / 100  60  10  10  -
San Antonio Intl Airport       61  73  53  79  52 / 100  30  -   -    0
Stinson Muni Airport           62  73  54  79  52 / 100  30  -   -    0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...17
Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
816 AM CST Sun Feb 19 2017

TXZ171>173-183>194-202>209-217>225-228-201430-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
816 AM CST Sun Feb 19 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

A strong upper level storm system will move across Texas late this
afternoon through Monday morning. Showers and thunderstorms will
become more numerous late this afternoon after 5pm, overnight, and
persist into the Coastal Plains through Monday morning. The
greatest coverage will be from the eastern Hill Country across the
I-35 corridor and into the Coastal Plains. There is the potential
for strong to severe storms this afternoon into tonight across
much of South Central Texas with the highest risk being from Del
Rio eastward to the I-35 corridor including the Texas Hill
Country. The main threats will be hail up to 1 inch in diameter
and wind gusts up to 60 mph. There is also the potential for heavy
rain mainly along and east of I-35 Sunday into Monday where
average rainfall amounts of 1 to 2 inches are expected with
isolated 4 to 5 inches possible, including in and around the
Austin and San Antonio metro areas.

Areas along and east of U.S. Highway 281 could experience minor
flooding across small streams,creeks, and canals. Also, heavy rain
may prompt brief closures of low water crossings and area roadways.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rainfall will be ongoing across the Coastal Plains through
Monday morning that could lead to localized flash and river
flooding issues. Rain coverage will decrease from west to east
across the entire region by mid-morning.

After Monday morning, no hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe and rainfall reports
Sunday afternoon into Monday.

In the hours before

Local storm report, Feb 19, 5:50 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             BRACKETTVILLE           29.32N 100.41W
02/19/2017  E0.70 INCH       KINNEY             TX   EMERGENCY MNGR

            EMERGENCY MANAGER FROM BRACKETVILLE REPORTED DIME SIZE
            HAIL

&&

EVENT NUMBER EWX1700050

YB
Local storm report, Feb 19, 5:52 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TSTM WND GST     QUEMADO                 28.95N 100.63W
02/19/2017  E40 MPH          MAVERICK           TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED POWER LINES DOWN IN QUEMADO
            NEAR HWY 277

&&

EVENT NUMBER EWX1700051

YB
Special weather statement, Feb 19, 5:53 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
553 PM CST SUN FEB 19 2017

TXZ184-200045-
Edwards TX-
553 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EDWARDS COUNTY
UNTIL 645 PM CST...

At 552 PM CST, Doppler radar was tracking a strong thunderstorm near
Rocksprings, moving northeast at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rocksprings and Devils Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 9994 2993 10008 2993 10024 3028 10019
TIME...MOT...LOC 2352Z 205DEG 23KT 2999 10016

MSL
Special weather statement, Feb 19, 5:54 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
554 PM CST SUN FEB 19 2017

TXZ184-200045-
Edwards TX-
554 PM CST SUN FEB 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL
645 PM CST...

At 554 PM CST, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Rocksprings, moving north at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of northwestern
Edwards County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2981 10037 2983 10053 3028 10048 3028 10009
TIME...MOT...LOC 2354Z 180DEG 16KT 2995 10039

MSL
Local storm report, Feb 19, 5:57 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
557 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             1 SSW BRACKETTVILLE     29.31N 100.41W
02/19/2017  E1.75 INCH       KINNEY             TX   PUBLIC

            RECEIVED VIDEO VIA SOCIAL MEDIA OF HAIL UP TO THE SIZE
            OF GOLFBALLS FALLING ALONG US HWY 90 IN BRACKETTVILLE

&&

EVENT NUMBER EWX1700052

YB
Local storm report, Feb 19, 6:18 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 PM CST SUN FEB 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 W LAUGHLIN AFB AUX FI 28.86N 100.56W
02/19/2017                   MAVERICK           TX   TRAINED SPOTTER

            POWER LINES DOWNS APPROX 2 MILES SOUTH OF FM 1665 AND
            US 277

&&

EVENT NUMBER EWX1700053

YB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 6:03 PM CSTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick3 hr
Feb 19, 6:33 PM CSTSpecial Weather StatementEWXKinney42 min
Feb 19, 7:08 PM CSTSpecial Weather StatementEWXKinney, Maverick52 min
Feb 19, 7:15 PM CSTSpecial Weather StatementEWXReal45 min
Feb 19, 7:20 PM CSTSevere Thunderstorm WarningEWXEdwards, Real55 min
Feb 19, 7:42 PM CSTFlash Flood WarningEWXKinney, Maverick3 hr
Feb 19, 7:57 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real33 min
Feb 19, 8:06 PM CSTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala39 min
Feb 19, 8:09 PM CSTSpecial Weather StatementEWXDimmit51 min
Feb 19, 8:13 PM CSTSpecial Weather StatementEWXKerr, Real62 min
Feb 19, 8:42 PM CSTSpecial Weather StatementEWXBandera, Frio, Medina48 min
Feb 19, 9:10 PM CSTSevere Thunderstorm WarningEWXMedina50 min
Feb 19, 9:31 PM CSTSpecial Weather StatementEWXAtascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more59 min
Feb 19, 10:16 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Feb 19, 10:26 PM CSTSpecial Weather StatementEWXAtascosa, Bexar, Comal, Guadalupe, Karnes, Wilson64 min
Feb 19, 10:31 PM CSTSpecial Weather StatementEWXBlanco, Burnet, Hays, Travis, Williamson59 min
Feb 19, 10:34 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson40 min
Feb 19, 10:39 PM CSTTornado WarningEWXBexar, Comal, Guadalupe36 min
Feb 19, 10:56 PM CSTSevere Thunderstorm WarningEWXBexar, Comal, Gonzales, Guadalupe, Hays, Wilson42 min
Feb 19, 11:01 PM CSTAreal Flood AdvisoryEWXBexar, Blanco, Comal, Kendall119 min
Feb 19, 11:02 PM CSTTornado WarningEWXComal, Guadalupe13 min
Feb 19, 11:22 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson113 min
Feb 19, 11:26 PM CSTFlash Flood WarningEWXBexar4 hr
Feb 19, 11:29 PM CSTTornado WarningEWXBastrop, Caldwell, Hays, Travis46 min
Feb 19, 11:31 PM CSTTornado WarningEWXCaldwell, Guadalupe, Hays29 min
Feb 19, 11:38 PM CSTSpecial Weather StatementEWXBurnet, Travis, Williamson37 min
Feb 19, 11:40 PM CSTAreal Flood AdvisoryEWXCaldwell, Guadalupe, Hays, Travis2 hr
Feb 19, 11:53 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis37 min
Feb 20, 12:05 AM CSTTornado WarningEWXBastrop, Travis25 min
Feb 20, 12:19 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Lee, Travis, Williamson116 min
Feb 20, 12:22 AM CSTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson53 min
Feb 20, 12:23 AM CSTTornado WarningEWXWilliamson22 min
Feb 20, 12:40 AM CSTSpecial Weather StatementEWXFayette, Gonzales50 min
Feb 20, 1:01 AM CSTSpecial Weather StatementEWXFayette, Lavaca, Lee44 min
Feb 20, 1:17 AM CSTRiver Flood WarningEWXBexar, Wilson43 hr
Feb 20, 1:38 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Lavaca, Lee112 min
Feb 20, 1:48 AM CSTSpecial Weather StatementEWXFayette, Lavaca42 min
Feb 20, 2:02 AM CSTSpecial Weather StatementEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson73 min
Feb 20, 2:20 AM CSTAreal Flood AdvisoryEWXAtascosa, Guadalupe, Karnes, Wilson115 min
Feb 20, 2:53 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more112 min
Feb 20, 3:14 AM CSTAreal Flood AdvisoryEWXBexar106 min
Feb 20, 3:35 AM CSTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Karnes, Lavaca, Lee3 hr
Feb 20, 9:58 AM CSTRiver Flood WarningEWXKarnes, Wilson48 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.